# SDR A6WA200540024

- Difficulty date: January 28, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 3,848 hours, 3,980 cycles
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, NOSE DOOR END GEAR DISAGREE WARNING MESSAGE ILLUMINATED.  CYCLED NLG WITH LINKS ATTACHED OPS CHECK GOOD OK FOR RETURN TO SERVICE IAW. (K)
